# SDR AU990538

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8406F
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- Nature of condition: E, K
- Precautionary procedure: A

## Discrepancy

(AUS) ENGINE OIL COOLER LEAKING FROM THE CORE ADJACENT TO THE UPPER FITTING BOSS.  THE BOSS WAS SLIGHTLY DISTORTED.   THE COOLER WAS A REPAIRED ITEM AND HAD BEEN INSTALLED FOR APPROXIMATELY 1.5 HOURS.  THE ITEM HAD BEEN IN STORAGE IN EXCESS OF FIFTEEN YEARS.
